# SDR SWAA2022031457225

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FIXED PANEL BETWEEN SPOILERS #5 & #6 LOWER O/B CORNER BRACKET CRACKED AT RIVET HOLES / REMOVED AND REPLACED CRACKED CORNER BRACKET PER SRM 51-10-02
